# SDR AWXA200500860

- Difficulty date: July 3, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601127
- Condition: Cracked
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED A CRACK, .9 INCHES IN LENGTH, ON THE BOTTOM OF THE NR 1 SLAT LOWER SKIN, BELOW CENTER AUXILIARY TRACK, AT SS 339.  MAINTENANCE REMOVED THE DAMAGED PART OF SKIN FROM THE BOTTOM OF THE NR 1 SLAT LOWER SKIN AT SS 339 IAW BOEING 737-300 SRM 57-43-01-2.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2.  INSTALLED FABRICATED REPAIR PARTS AT BOTTOM OF THE NR 1 SLAT LOWER SKIN, BELOW CENTER AUXILIARY TRACK, AT SS 339 IAW BOEING 737-300 SRM 57-43-01-2.
